# SDR 7EMA20140902006

- Difficulty date: August 27, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N406EM
- Make and model: Snias AS350B2
- Aircraft serial: 9042
- Aircraft time: 7,506 hours, 20,780 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupling
- Part number: S40AS
- Condition: Failed
- Location: Hyd Pump
- Part time: 554 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PUMP DRIVE COUPLING SPRING INTERNAL SPLINES FAILED CAUSING DISENGAGEMENT OF HYD PUMP.  RESULTING HYD FAILURE CAUSED UNPLANNED LANDING OF ACFT.  NO DAMAGE OR INJURIES REPORTED.  HIS DRIVE ASSEMBLY HAS BEEN THE SUBJECT OF NUMEROUS SB'S & AT LEAST ONE AD2007-06-15 IN THE PAST.  THE SPLINES WERE INSPECTED & LUBED 33.1 HOURS PRIOR TO FAILURE.  THE UNIT CONTAINS A SLL PN 704A33-651-206 BEARING WHICH WAS NOT AFFECTED OR DAMAGED.
